Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/5915
Title: Maximum principle for optimal control of fully coupled forward-backward stochastic differential delayed equations
Authors: Huang, J 
Shi, J
Keywords: Stochastic optimal control
Maximum principle
Stochastic differential delayed equation
Anticipated backward differential equation
Fully coupled forward-backward stochastic system
Clarke generalized gradient
Issue Date: Oct-2012
Publisher: EDP Sciences
Source: ESAIM: Control, optimisation and calculus of variations, Oct. 2012, v. 18, no. 4, p. 1073-1096 How to cite?
Journal: ESAIM: Control, optimisation and calculus of variations 
Abstract: This paper deals with the optimal control problem in which the controlled system is described by a fully coupled anticipated forward-backward stochastic differential delayed equation. The maximum principle for this problem is obtained under the assumption that the diffusion coefficient does not contain the control variables and the control domain is not necessarily convex. Both the necessary and sufficient conditions of optimality are proved. As illustrating examples, two kinds of linear quadratic control problems are discussed and both optimal controls are derived explicitly.
URI: http://hdl.handle.net/10397/5915
ISSN: 1292-8119
1262-3377 (eISSN)
DOI: 10.1051/cocv/2011204
Rights: © EDP Sciences, SMAI 2012
The open URL of the article: http://dx.doi.org/10.1051/cocv/2011204.
The original publication is available at www.esaim-cocv.org
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
HS_ECOCV[1].pdf271.35 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

7
Last Week
0
Last month
0
Citations as of Jun 19, 2017

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
0
Citations as of Jun 22, 2017

Page view(s)

144
Last Week
0
Last month
Checked on Jun 25, 2017

Download(s)

169
Checked on Jun 25, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.